Headaches, dizziness standing, nausea, cold flash, tremors, ears ring, malaise, sleep disturbances. TSH normal but lower. Synthroid (thyroxine) makes worse.???

Need for examination. Your symptoms do not lend to a proper evaluation in this forum. It would be prudent to see your doctor for an evaluation and adjustment in your medication dose.

Related Questions

Is it okay to discontinue Thyroxine 25mcg after only 6 tablets? Experienced severe dizziness/vertigo twice and headache today, scared it might get worse. (60y.o./TSH 6.81 + D3, B12, Cholestrol prob)

If anemia is present. you might need to address that first. Also you want to be sure you have the correct strength - 25 mcg is peach colored in the US. Stopping thyroid medicine when you need supplementation could be dangerous. Talk to your doctor about your symptoms. He or she might want to adjust the dose based on your symptoms and lab results. Read more...
No. Based on your TSH, you should be on levothyroxine replacement. The question here is whether the symptoms are related to hypothyroidism, medication, or something else. Therapy with levothyroxine takes few days before your start to notice difference. Given your symptoms, I recommend going to see your doctor and discussing this further. . Read more...
Thyroxine is usually taken once a day. If you're taking 25 µg per day, that is not a high-dose. However if you were taking six tablets of 25 µg per day for 6 days, then that may be too much. You need to contact your doctor as soon as possible and let her/him know that you're experiencing side effects that need to be managed quickly. Also they need to be aware that you're wanting to discontinue your thyroid immediately. It shouldn't be a problem. Read more...
Hypothyroid. It is OK to stop this medicine all at once. You will need thyroid medicine however. In my experiance a TSH of 6.81 will need about 75 mcg of thyroid daily. Some patients are hypersensitive and need to start slowly. Tirosint has a 13 mcg level and Synthroid has a gentler absorption than the generic Levothyroxine. You may want to staet with Tirosint and increase the dose to 25 in 2-4 wks. Read more...
Unrelated. Hi. Your severe dizziness/vertigo are completely unrelated to your taking l-thyroxine 25 mcg for 6 days. Yes, you can stop the l-thyroxine, but that's a very reasonable dose for yo to be on. I just want to dispel the notion the l-thyroxine caused the severe dizziness/vertigo. You should talk with your doctor about dehydration, neurologic symptoms, any chance of adrenal insufficiency etc. Good luck. Read more...